mental-health-icon
White coat syndrome and panic disorder
I have increased BP when I face a doctor with stethoscope. I take BP medicine called Amlodipine and atenlol. But useless when facing some kind of medical test.
38 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Hi I believe you should discuss your concerns in detail with a mental health professional to gain an insight about nature of problem and ways to overcome it through psychotheraputic techniques Consult with me or any psychologist for therapy and counseling Connect with me through practo Follow my Facebook page "juhi parashar -psychotherapist " for mental health issues All the best Seek help for early recovery
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Probably, you might understand yourself better, by Consulting a psychologist either online or offline personally...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
This is a kind of phobia with respect to medical tests. One of the symptoms is raised BP, which as you rightly pointed out is "White Collar Hypertension." There's nothing to worry about.
Next Steps
You'll find a lot of easy to use electronic BP machines in the market. Get one. Read the instructions and Record your BP daily for 1 week in sitting position. Then, you can take these readings to your doctor to eliminate the influence of the 'white collar hypertension' on your BP readings at your doctor's office. if you find this fear of medical tests overwhelming, please visit a Psychiatrist for full evaluation. if you have any other fears, that are difficult to manage, the also, please visit a Psychiatrist for further evaluation
Health Tips
try breathing exercises: take slow and deep breaths in and relase slowly, while you are undergoing any medical procedures
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.